# SDR 95ZZZM766

- Difficulty date: November 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Dhav DHC8311
- Aircraft serial: 286
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 82700565S001
- Condition: Worn
- Location: Lt Aileron
- Part time: 9,179 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LEFT WING AILERON CABLE WAS FOUND TO BE WORN 50 PERCENT BY A FAIRLEAD AT YW 155 LEFT.  THE CABLE WAS REPLACED ON FIELD AVIATION COMPANY WORKORDER NR 21978 AT C-CHECK.
